# SDR CA020208003

- Difficulty date: January 31, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 15,471 hours
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Washer
- Part number: 2060101543
- Condition: Cracked
- Location: M/R Head
- Component: Main Rotor Head, Bell, 206011100021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   2060101543 WASHER WAS USED ON A BLADE BOLT WITH A NAS1022A14 NUT.  THE NUT IS A SMALLER NUT AND TENDS TO COVER ONLY 2/3 OF THE AREA OF THE WASHER. THE TORQUE REPETITIVE TORQUE CYCLES OVER TIME AND THE CUPPING OF THE WASHER CAUSED IT TO CRACK IN 3 PLACES AND BREAK.
